# SDR VNAA9611003

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER DID NOT ARM ITSELF DURING TAKEOFF, ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE PERFORMED GROUND RUN AND AUTOFEATHER OPERATIONAL CHECK, NO DEFECTS NOTED.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
